You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Algebra: 374-376

H. Prime, S. Lefschetz and W. W. Beman
The American Mathematical Monthly
Vol. 19, No. 4 (Apr., 1912), p. 82
DOI: 10.2307/2972238
Stable URL:
Page Count: 1
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails